# SDR QXEA2020012800064

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 42,701 hours, 44,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY FLOOR STRIP NEXT TO FORWARD GALLEY AND CENTER ISLE CARPET NOT SECURE. REMOVED FROM SERVICE. RESECURED EMERGENCY FLOOR LIGHT STRIP AS NEEDED AND SEALED ATTACHING WET FLOORING AS NEEDED. RETURNED TO SERVICE.
